# SDR QXEA0101013

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CRACKED CASTELLATION AT FRAME 16-2 AND STRINGER 25. REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5, FIGURE 3, SRM 51-31-02, PAGE 9 AND 10, SRM 51-31-01, PARAGRAPH 7, PAGE 13 AND 14.
